# SDR AALA20060842

- Difficulty date: September 26, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3211
- Condition: Damaged
- Location: Bs 566 S36l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE HAS LIGHTNING STRIKE SKIN BLENDS AT STATION 566 AT STRINGER 36 LEFT.  REPAIRED LIGHTENING STRIKE PER STANDARD STRUCTURAL REPAIR MANUAL WITH EXCEPTION TO ALLOW THE BLEND TO BE 15.25 PERCENT OF THE THICKNESS. ENTERED DAMAGE IN THE AIRCRAFT DAMAGE LOG.
